Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Criteria for $\bar d$-continuity


Authors: Zaqueu Coelho and Anthony N. Quas
Journal: Trans. Amer. Math. Soc. 350 (1998), 3257-3268
MSC (1991): Primary 28D05, 60G10
MathSciNet review: 1422894
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Bernoullicity is the strongest mixing property that a measure-theoretic dynamical system can have. This is known to be intimately connected to the so-called $\bar d$ metric on processes, introduced by Ornstein. In this paper, we consider families of measures arising in a number of contexts and give conditions under which the measures depend $\bar d$-continuously on the parameters. At points where there is $\bar d$-continuity, it is often straightforward to establish that the measures have the Bernoulli property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 28D05, 60G10

Retrieve articles in all journals with MSC (1991): 28D05, 60G10


Additional Information

Zaqueu Coelho
Affiliation: Instituto de Matemática e Estatítica, Universidade de São Paulo, São Paulo, Brazil
Address at time of publication: Departamento de Matemática Aplicada, Faculdade de Ciências, Universidade do Porto, Rua das Taipas 135, P-4050 Porto, Portugal
Email: zcoelho@fc.up.pt

Anthony N. Quas
Affiliation: Statistical Laboratory, Department of Pure Mathematics and Mathematical Statistics, 16 Mill Lane, Cambridge, CB2 1SB, England
Address at time of publication: Department of Mathematical Sciences, University of Memphis, Memphis, Tennessee 38152
Email: quasa@msci.memphis.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-98-01923-0
PII: S 0002-9947(98)01923-0
Keywords: Bernoulli, coupling, $g$-measure
Received by editor(s): March 7, 1996
Received by editor(s) in revised form: September 18, 1996
Article copyright: © Copyright 1998 American Mathematical Society